# SDR CA990311053

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 993880047
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,794 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, FLIGHT CREW NOTED THAT THE STEERING DISCONNECT ACTUATOR DID NOT FUNCTION.  MAINTENANCE REPLACED THE ACTUATOR WHICH WAS GRINDING BADLY.
